# SDR MASA2010051500502

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 17,037 hours, 13,569 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKS/SQUEALS.  MX CLEANED AND LUBED SEAL.
